MathSciNet Relay Station
MathSciNet bibliographic data
MR871835 33A65 (42C05)
Ismail, Mourad E. H.; Mulla, Fuad S. On the generalized Chebyshev polynomials. SIAM J. Math. Anal. 18 (1987), no. 1, 243–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement